# SDR U0G2009F00002

- Difficulty date: July 22, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N156MC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0613
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 311936601
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

1ST FLIGHT OUT 15 MIN FORM DEPARTURE, THE FIRE WARNING HORN STARTED GOING OFF WITHOUT LIGHT IN FLIGHT, NO OTHER INDICATIONS OF FIRE, RETURNED TO DEPARTURE.   (K)
